The Michigan Mathematical Journal

Chisini's conjecture for curves with singularities of type xn=ym

Sandro Manfredini and Roberto Pignatelli

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 50, Issue 2 (2002), 287-312.

Dates
First available in Project Euclid: 5 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028575735

Digital Object Identifier
doi:10.1307/mmj/1028575735

Mathematical Reviews number (MathSciNet)
MR1914066

Zentralblatt MATH identifier
1065.14045

Subjects
Primary: 14J99: None of the above, but in this section
Secondary: 32S05: Local singularities [See also 14J17] 32S25: Surface and hypersurface singularities [See also 14J17]

Citation

Manfredini, Sandro; Pignatelli, Roberto. Chisini's conjecture for curves with singularities of type x n =y m. Michigan Math. J. 50 (2002), no. 2, 287--312. doi:10.1307/mmj/1028575735. https://projecteuclid.org/euclid.mmj/1028575735


Export citation